Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi, vol.34, no.1, pp.22-26, 2018 (National Refreed University Journal)
In this study we shall obtain some sufficient conditions for the existence of positive solutions of variable coefficient nonlinear second order neutral differential equation with distributed deviating arguments. The main tool for proving our results is the Banach contraction principle. For this reason, we define a conversion and we show that it's a contraction transformation. The example at the end of the article is given to illustrate the effectiveness of our results. Our results improve and extend some existing results.